# SDR DL73S060304

- Difficulty date: April 19, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 62,108 hours, 46,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727a-752 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH CRACKS IN THE LAP JOINT AT S-4R BETWEEN BS 727A+1 AND 752.  THE DAMAGED SKIN WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED.
